# SDR AALA20140416002

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 107,842 hours, 17,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3149385
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS AFT OF RT AFT OVERWING EMERGENCY EXIT DOOR INOPERATIVE.  REPLACED LENS ASSEMBLY FOR EXTERIOR EMERGENCY LIGHT AFT OF RT AFT OVERWING EMERGENCY EXIT DOOR.  OPERATIONS CHECKED NORMAL.
